John-Nirenberg lemmas for a doubling measure

Daniel Aalto*, Lauri Berkovits, Outi Elina Kansanen, Yue Hong

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

14 Citations (Scopus)

Abstract

We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calderón-Zygmund decomposition in metric spaces and use it to prove the corresponding John-Nirenberg inequality.

Original languageEnglish
Pages (from-to)21-37
Number of pages17
JournalStudia Mathematica
Volume204
Issue number1
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Keywords

  • Calderón-Zygmund decomposition
  • Doubling measure
  • Good-λ inequality
  • John-Nirenberg lemma

Fingerprint Dive into the research topics of 'John-Nirenberg lemmas for a doubling measure'. Together they form a unique fingerprint.

Cite this